# SDR SCNA97324

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND FLOOR BOARD SUPPORT INTERCOSTAL CORRODED BEYOND LIMTS AT FS 344, LBL 30.  REMOVED DAMAGED SUPPORT, FABRICATED AND INSTALLED A NEW SUPPORT IN ACCORDANCE WITH SRM 53-10-2, 51-20-1, 51-10-2 AND 51-30-2.
